# SDR FDEA201801270256

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Gouged
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK AND SCALLOP GOUGED,  FRAME 78, Y0.   REMOVED THE GOUGE AND FOUND OUT OF LIMITS IAW SRM 53-10-16, FIG 102.   REMOVED THE SECTION OF THE SEAT TRACK IAW SRM 53-10-16.  FABRICATED A REPAIR SECTION AND FOUR SPLICES IAW SRM 51-27-11.  INSTALLED THE REPAIR SECTION IAW SRM 51-40-21   MAJOR REPAIR
